# SDR 96ZZZX543

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365SJ
- Make and model: Aerosp SA365N
- Aircraft serial: 6018
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Valve
- Part number: 0210145040
- Condition: Leaking
- Location: Oil Check
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL CHECK VALVE BODY LEAKING.  REMOVED AND REPLACED CHECK VALVE.
